CureZone   Log On   Join
Re: Initial reactions to CS? (my stomach really hurts!)
 
ino Views: 1,923
Published: 10 years ago
 
This is a reply to # 1,849,197

Re: Initial reactions to CS? (my stomach really hurts!)


Well, I may be wrong here, but I would have thought if EIS/CS did anything to cause an issue, it would affect the friendly intestinal flora. If that IS the case, then I would expect one to become constipated rather than get the runs...Nil or reduced flora to break down the waste in the system?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.360 sec, (1)